# SDR SWIA201232279

- Difficulty date: November 26, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 20,280 hours, 12,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM NR 2 FAILED IN FLIGHT. (FLT 5167)  TIGHTENED NR 2 THERMAL FUSE AND LOWER HYDRAULIC LINE AT THE NR 2 THERMAL FUSE.
